MAUDE Adverse Event Report: TELEFLEX MEDICAL VCLUDE APLR MED CVD 8" 203MM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL VCLUDE APLR MED CVD 8" 203MM; APPLIER, SURGICAL, CLIP
Model Number IPN055313
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Having issues with clips sticking in the jaws after being closed.The clip did not fall in the patient.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The device investigation is pending.
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 70482.(1) sample of 70482 lot#18110001 was received for evaluation.This sample is also referenced in tc# 20043078 and tc# 20043105.The referenced failures are all different observations of the same failure.Visual review noted that the jaws are not aligned when closed.Wear marks on the jaws were also noted.No service dates were noted on the instrument and this device requires routine service based on usage (average 3-6 months).The functional failures noted should have initiated a periodic servicing.A functional inspection noted excessive play in the boxlock region which allows the jaws to scissor.This scissoring action has scraped the edges of the jaws and created sharp edges.Manufacturing of this device has been discontinued.(1) sample of 70482 lot#18110001 was received for evaluation.This sample is also referenced in tc# 20043078 and tc# 20043105.The referenced failures are all different observations of the same failure.Visual review noted that the jaws are not aligned when closed.Wear marks on the jaws were also noted.No service dates were noted on the instrument and this device requires routine service based on usage (average 3-6 months).The functional failures noted should have initiated a periodic servicing.A dimensional inspection was not required as part of this investigation.A functional inspection noted excessive play in the boxlock region which allows the jaws to scissor.This scissoring action has scraped the edges of the jaws and created sharp edges.2 additional complaints were generated from this single device.Reference tc# 20043078 and tc# 20043105.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 70482.
 
Event or Problem Description

Brand Name
VCLUDE APLR MED CVD 8" 203MM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14934228
Report Number3011137372-2022-00125
Device Sequence Number17574936
Product Code GDO
UDI-Device Identifier24026704667073
UDI-Public24026704667073
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN055313
Device Catalogue Number70482
Device Lot Number18110001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown